I am on 100 MG of tegretol in am and 200 in pm I have gained weight and have a constant pain on left side of my upper stomach how do I step down safely then go off permanently?
Hi, Lbarianos! The only safe way to avoid discontinuation syndrome when stopping any psychiatric medication is a schedule provided by your physician which tapers your dose over a couple weeks. This won't however prevent the possible return of your original symptoms in what's called a rebound.
Best wishes and good luck. Wildcat
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 2 answers
Posted 9 Feb 2012 • 1 answer
Posted 5 Apr 2015 • 5 answers
Posted 15 Dec 2015 • 1 answer
Posted 28 May 2016 • 0 answers